Couldn't find what you looking for?

TRY OUR SEARCH!

I have irregular periods and diagnosed with PCOS. I am ttc so doc has put me on Metformin, have been taking it for 2 weeks now. My last period lasted from Apr15-Apr 22. yesteday April 30 I experienced some spotting and I am still having it .. and now it is slightly more than spotting.! I never have mid-cycle or ovulation spottng. What could this be then ? I have mild cramps also. Cud this be caused by metformin ?

I tried to take the ovulation test , but could not interpret the results moreover the box says the test not accurate for PCOS !

Also, while ttc how often we should do the i/c ?

Thanks

Loading...

This could be caused by the drug. It's important that if you're having adverse effects from a drug, you should contact your doctor. He'll be able to tell you if these effects are normal or abnormal, or if they're caused by something else.
Reply

Loading...

I called teh doc and he says I might be ovulating , if possible do i/c. Its the 3rd day of mid cycle bleeding ! And in fact its almost bleeding .. much much mpre than spotting ! could this be ovulation ? or am getting an early period ?
I have never had a mid cycle bleeding before !
Reply

Loading...